# SDR FDEA202410041470

- Difficulty date: October 4, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381298920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND CROSSBEAM CORROSION AT FR47 AND Y370 AREA. REMOVED CORROSION CROSSBEAM AND INSTALLED NEW CROSSBEAM I.A.W A300-600F SRM 51-  72-10-001, PAGE2 AND 51-40-21-001 PARA6 PAGE7B-23. THIS REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100 AT MAIN DECK FLOOR FR47 AND Y370 AREA.
